# SDR SWAA2017032712783

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 38,642 hours, 22,743 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Module
- Part number: 651782121
- Part serial: A0020928
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, HYDRAULIC B, NR 2 ENGINE LOW PRESS LIGHT ILLUMINATED AT CRUISE. R&R HYDRAULIC SYSTEM B PRESSURE MODULE PER AMM.
